# SDR HEEA076596

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,349 hours
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3500145NL72
- Condition: Leaking
- Location: Emergency Equip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST LEAKS. REPLACED WITH SERVICEABLE PART.
